# SDR ASOA06223

- Difficulty date: February 22, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N843AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7310
- Engine: Ge CF343B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Intercostal
- Part number: 601R53611001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE LT SIDE LOWER FS 625 CLIP WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE LT FS 625 INTERCOSTAL IAW SRM.  (K)
